Tang, Qihe Asymptotic ruin probabilities of the renewal model with constant interest force and regular variation. (English) Zbl 1144.91030 Scand. Actuar. J. 2005, No. 1, 1-5 (2005). The author investigates the ruin probability of the renewal model. In this model the claims \(X_{n}\geq0\), \(n\geq1\), form a sequence of i.i.d. random variables with common distribution function \(F\), and the interarrival times, \(Y_{n}\geq0\), \(n\geq1\), form another sequence of i.i.d. random variables, which are independent of \(X_{n}, n\geq1\). Let \(N(t)=\sharp\{n\geq1:\;\tau_{n}\in[0,t]\}\), \(t\geq0\), \(\tau_{n}=\sum_{k=1}^{n}Y_{k}\), \(S(t)=\sum_{n=1}^{N(t)}X_{n}\), \(t\geq0\), and let \(C(t),\;t\geq0\) be a nonnegative and nondecreasing stochastic process, denoting the total amount of premiums accumulated up to time \(t\geq0\), let \(\delta>0\) be the constant interest force. Then the total surplus up to time \(t\), denoted by \(U(t)\), satisfies the equation \[ U(t)=xe^{\delta t}+\int_{[0,t]}e^{\delta(t-y)}C(dy)-\int_{[0,t]}e^{\delta(t-y)}S(dy),\;t\geq0. \] It is proved that under some conditions \(\psi(x)\sim{Ee^{-\delta \alpha Y_1}\over(1-Ee^{-\delta \alpha Y_1})}\bar F(x)\), where \(\psi(x)\) is the ruin probability, \(\bar F(x)=1-F(x)\) is regularly varying with index \(-\alpha<0\). Reviewer: A. D. Borisenko (Kyïv) Cited in 2 ReviewsCited in 33 Documents MSC: 91B30 Risk theory, insurance (MSC2010) 62P05 Applications of statistics to actuarial sciences and financial mathematics 60G50 Sums of independent random variables; random walks 62E20 Asymptotic distribution theory in statistics Keywords:asymptotic ruin probabilities; renewal model; constant interest force; regularly varying tailed claims PDF BibTeX XML Cite \textit{Q. Tang}, Scand. Actuar. J. 2005, No. 1, 1--5 (2005; Zbl 1144.91030) Full Text: DOI Link OpenURL References: [1] Klüppelberg C, Scand Actuar J 1 pp 49– (1998) · Zbl 1022.60083 [2] DOI: 10.1016/0167-6687(94)00023-8 · Zbl 0838.62098 [3] DOI: 10.1214/aoap/1028903531 · Zbl 0942.60034 [4] DOI: 10.1016/S0167-6687(00)00045-7 · Zbl 1056.60501 [5] DOI: 10.1016/S0167-6687(02)00189-0 · Zbl 1074.91029 [6] DOI: 10.1080/03461230310017531 · Zbl 1142.62094 [7] DOI: 10.1080/15326349108807204 · Zbl 0747.60062 [8] Glukhova EV, Izv. Vyssh. Uchebn. Zaved. Fiz. 44 pp 7– (2001) [9] Boikov AV, Veroyatnost. i Primenen. 47 pp 549– (2002) [10] Petersen SS, Scand Actuar J 3 pp 147– (1989) · Zbl 0711.62097 [11] DOI: 10.2143/AST.26.1.563235 [12] DOI: 10.1016/S0167-6687(01)00090-7 · Zbl 0999.91048 This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.